# SDR HALA0800478

- Difficulty date: March 31, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 19,845 hours, 3,819 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Open
- Location: Fuel Qty Ind
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, PER VERBAL FROM FLIGHT CREW: CENTER FUEL TANK AND TOTAL FUEL QTY INDICATORS MOMENTARILY WENT BLANK.  PERFORMED FUEL QTY PROCESSOR BITE PER FIM 28-41-00 FIG 104 FAULTED "LAST FLIGHT LEG" CENTER HI Z WIRE OPEN AT SPAR A09 TO PROCESSOR A03-FAULT CLEARED CHECKS NORMAL.  PERFORMED FQI TEST PER AMM 28-41-00, SYSTEM CHECKS NML.
